# SDR DALA2025031001847

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 77,556 hours, 32,298 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0842239) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE RIGHT SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15 REQUIRES INSPECTIONG THE STA 727 FRAME INNER CHORD AT STRINGER S-18A FOR EXISTING REPAIRS, INSPECTING THE AREA FOR CRACKING, AND PERFORMING APPLICABLE ON CONDITION ACTIONS PER BOEING SERVICE BULLETIN 737-53A1402 REVISION 01 FOR GROUP 1, CONFIGURATION 1 AIRCRAFT. COMPLIED WITH TASK CARD 5311-01251-02B FORECAST 38-0553-8-0156 AD RELATED/RII ON RIGHT HAND STA 727 FRAME INNER CHORD, 737 REPAIR.
